# SDR P5CA2017061300182

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 66,194 hours, 11,084 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD MID FLAP UPPER THE FIXED PANEL FOUND CORRODED.   REPAIRED IAW R1-57-50-11889, REV A.
